# SDR DALA1137869880

- Difficulty date: May 9, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 81B TOP SKIN IS TORN OUT AT ATTACH SCREWS.  CUT OUT DAMAGE FROM PANEL 81B TOP SKIN IAW SRM 53-05, PTG 10, FIG 1, NO CRACKS NOTED, FABRICATED DOUBLER AND FILLER.  INSTALLED REPAIR PARTS IAW SRM 53-05, FIG 1, PG 10, AND RII COMPLETED BY 883716, SAA QC 041, 21 MAY 11.  INSTALLED ID TAG IAW PS 900-5-1, NR 4.
